# SDR CALA2023122003689

- Difficulty date: December 19, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 64,428 hours, 28,259 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: D5348002321300
- Condition: Corroded
- Location: Cabin Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND LAV VACUUM EXHAUST PORT. LOCATED AFT AND BELOW R2 CABIN DOOR. COMPLIED WITH FINAL VTMAE EA320-5341-13-A3456 REV A AND UAL EC/R A 5341-01423 REV A.
